# SDR 95ZZZX4142

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2910 · Hydraulic System, Main
- Part: Iso Valve
- Part number: HTE9531101
- Condition: Failed
- Location: Left Engine
- Part time: 15,264 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 372 - YELLOW HYDRAULIC HI-TEMP WARNING LIGHT CAME ON, 25 MINUTES INTO FLIGHT, LIGHT WENT OUT APPROXIMATELY 10 MINUTES LATER.  REMOVED AND REPLACED LEFT ENGINE HYDRAULIC PUMP ISO VALVE.  OPS AND LEAK CHECK GOOD.  S/N OFF 785VB137.  S/N ON 1185VB154.
